# SDR SIMA2019122710003

- Difficulty date: December 10, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 7,391 hours, 4,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TWO FLOOR PROXIMITY LIGHT STRIPS DO NOT FULLY ILLUMINATE.  REMOVED AND REPLACED THE FLOOR PROXIMITY LIGHTS IAW AMM 33-50-21. OPS CHECKED PASSED.
